# SDR IPXA2022022879515

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 24,243 hours, 14,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAWARNING LIGHT ON CREWW ENTRY DOOR INOP. DEFERRED WARNING LIGHT PER MEL 52 73 01 1 PLACARD INSTALLED.PERFORMED OPERATIONAL TEST IN REF TO AMM 52-73-11. OPS NORMAL AT THIS TIME. THIS CLEARS M774191.
